# SDR SWI202403110188

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 42,162 hours, 31,972 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: UNKNOWN
- Condition: Uncontrollable
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT UPON LANDING AIRCRAFT BEGAN TO SWERVE UNCONTROLABLY (FLIGHT 4939 FILED CLOSED)UPON ARRIVAL TO AIRCRAFT INTERROGATED MDC FOUND NO CURRENT FAULTS AT THIS TIME. PERFORMED VISUAL INSPECTION OF BOTH LEFT AND RIGHT MLG SHOCK STRUT AND UPPER AND LOWER TORQUE LINKS IN REF TO AMM 32-11-05 NO LEAKS NOTED AT THIS TIME NO FURTHER DISCREPANCIES NOTED AT THIS TIME. NO PLAY OR DAMAGE FOUND IN TORQUE LINKS NOTED AT THIS TIME. PERFORMED VISUAL INSPECTION OF MLG SHIMMY DAMPER IN REF TO AMM 32-11-42 NO LEAKS NOTED AT THIS TIME NO FURTHER DISCREPANCIES NOTED AT THIS TIME. PERFORMED VISUAL INSPECTION OF NLG STRUT AND UPPER AND LOWER TORQUE LINKS IN REF TO AMM 32-21-01 NO LEAKS NOTED AT THIS TIME NO FURTHER DISCREPANCIES NOTED AT THIS TIME. NO PLAY OR DAMAGE FOUND IN TORQUE LINKS NOTED AT THIS TIME. PERFORMED OPERATIONAL CHECK OF NWS IN REF TO AMM 32-51-00. OPERATIONAL CHECK GOOD AT THIS TIME. NO LEAKS NOTED AT THIS TIME. PERFORMED VISUAL INSPECT AND OPERATIONAL CHECK OF THE MLG BRAKE SYSTEM IN REF TO AMM 32-33-00. NO DEFECTS NOTED AT THIS TIME. OPERATIONAL CHECK GOOD
